# SDR UPS01235239

- Difficulty date: February 15, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- Aircraft time: 29,085 hours, 27,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING I/B AFT FLAP LOWER SURFACE L/E CRACKED AT O/B CENTER ECCENTRIC ROLLER FITTING CUTOUT.     REPAIRED PER SRM 57-50-4.
